Alert archive / Louisiana / Flash Flood Warnings in 2008

Flash Flood Warning 1, NWS Lake Charles, LA

May 22, 2008Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana

NWS Lake Charles, LA issued this flash flood warning at May 22, 2008, 5:01 PM CDT for Lafayette Parish, Saint Landry Parish, Saint Martin Parish, Louisiana. It was in force for 3 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 22, 2008, 5:01 PM CDT (22:01 UTC)
Expired
May 22, 2008, 8:00 PM CDT
In force
3 hr
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon
Flood severity
None

Counties Lafayette Parish, LA, Saint Landry Parish, LA, Saint Martin Parish, LA

The radar

The Lake Charles radar (KLCH), 132 km from the middle of the area, began a volume at 22:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 22, 6:00 PM CDTFLASH FLOODHenderson, LAOFFICER DRIVING ON INTERSTATE 10 REPORTED WIDESPREAD FLOODING OF FIELDS, PARKING LOTS, AND ROADS IN HENDERSON.
May 22, 6:15 PM CDTFLASH FLOODLafayette, LAHOMES FLOODED ON PINHOOK ROAD. RELAYED BY KATC IN LAFAYETTE.
May 22, 6:20 PM CDTFLASH FLOODCecilia, LACECILIA HIGH SCHOOL FLOODED. RELAYED BY KATC IN LAFAYETTE.
May 22, 6:30 PM CDTFLASH FLOODLafayette, LANUMEROUS REPORTS OF CARS STALLED IN HIGH WATER ACROSS THE EASTERN HALF OF LAFAYETTE.
May 22, 6:47 PM CDTFLASH FLOOD2 E Lafayette, LATHE RIVER GAUGE ON THE VERMILION RIVER AT SURREY STREET ROSE FROM 8.5 FEET TO NEAR 12.4 FEET OR 2 FEET ABOVE FLOOD STAGE IN 3 HOURS.
May 22, 7:00 PM CDTFLASH FLOODLafayette, LATRAINED SPOTTER REPORTED FLOODING ON EVANGELINE THRUWAY SOUTHBOUND AT MUDD STREET AND NORTHBOUND FROM 11TH STREET TO MUDD STREET.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 59 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 10.0 hours before the alert went out and 130 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2008-05-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3226 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2008-05-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3226 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
548 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KLCH 222204
FFWLCH
LAC055-097-099-230100-
/O.NEW.KLCH.FF.W.0001.080522T2201Z-080523T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
501 PM CDT THU MAY 22 2008

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN ST. LANDRY PARISH IN CENTRAL LOUISIANA...   
   THIS INCLUDES KROTZ SPRINGS...
  SOUTHEASTERN LAFAYETTE PARISH IN SOUTH CENTRAL LOUISIANA...
   THIS INCLUDES LAFAYETTE...BROUSSARD...YOUNGSVILLE...
  NORTHWESTERN ST. MARTIN PARISH IN SOUTH CENTRAL LOUISIANA...
   THIS INCLUDES BREAUX BRIDGE...HENDERSON...CECILIA...

* UNTIL 800 PM CDT

* AT 456 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A LINE OF THUNDERSTORMS STRETCHING FROM
  LAFAYETTE TO HENDERSON...MOVING NORTHEAST AT 14 MPH.

RADAR ESTIMATES 3 TO 4 INCHES OF RAIN HAS FALLEN ACROSS PORTIONS OF 
THE WARNED AREA IN THE PAST HOUR.  ADDITIONAL RAINFALL AMOUNTS OF UP 
TO TWO INCHES ARE POSSIBLE IN THE WARNED AREA.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. 
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. 
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE 
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS 
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY 
AUTOMOBILE.

LAT...LON 3009 9193 3008 9205 3010 9205 3010 9207
      3014 9207 3014 9210 3056 9176 3053 9173
      3051 9174 3050 9169 3047 9164 3045 9163
      3040 9162
TIME...MOT...LOC 2201Z 213DEG 12KT 3022 9196

$$

SHAMBURGER
2 follow-up statements
000 
WGUS74 KLCH 222308
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
606 PM CDT THU MAY 22 2008

LAC055-097-099-230100-
/O.CON.KLCH.FF.W.0001.000000T0000Z-080523T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY LA-LAFAYETTE LA-ST. MARTIN LA-
606 PM CDT THU MAY 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN ST. MARTIN...SOUTHEASTERN LAFAYETTE AND SOUTHEASTERN ST.
LANDRY PARISHES...

AT 605 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED A
THUNDERSTORM PRODUCING FLASH FLOODING.  THIS STORM WAS LOCATED NEAR
BREAUX BRIDGE...MOVING NORTHEAST AT 12 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...  
 CECILIA...HENDERSON...AND KROTZ SPRINGS

AT 600 PM...LOCAL LAW ENFORCEMENT REPORTED WIDESPREAD FLOODING IN 
HENDERSON.

RADAR ESTIMATES UP TO 6 INCHES OF RAIN HAS FALLEN IN PORTIONS OF THE 
WARNED AREA OVER THE PAST HOUR.  ADDITIONAL RAINFALL AMOUNTS OF UP 
TO 2 INCHES ARE POSSIBLE IN THE WARNED AREA.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 3009 9193 3008 9205 3010 9205 3010 9207
      3014 9207 3014 9210 3056 9176 3053 9173
      3051 9174 3050 9169 3047 9164 3045 9163
      3040 9162
TIME...MOT...LOC 2306Z 217DEG 11KT 3028 9189

$$

SHAMBURGER
000 
WGUS74 KLCH 222355
FFSLCH

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
646 PM CDT THU MAY 22 2008

LAC055-097-099-230100-
/O.CON.KLCH.FF.W.0001.000000T0000Z-080523T0100Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LANDRY LA-LAFAYETTE LA-ST. MARTIN LA-
646 PM CDT THU MAY 22 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 800 PM CDT FOR
NORTHWESTERN ST. MARTIN...SOUTHEASTERN LAFAYETTE AND SOUTHEASTERN ST.
LANDRY PARISHES...

AT 642 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS AND LOCAL MEDIA 
REPORTED WIDESPREAD FLASH FLOODING.  RADAR CONTINUED TO INDICATE 
SHOWERS AND THUNDERSTORMS WITH HEAVY RAINFALL DEVELOPING ACROSS THE 
WARNED AREA...MOVING NORTH AT 15 MPH.

ADDITIONAL RAINFALL AMOUNTS OF UP TO ONE INCH WILL BE POSSIBLE IN 
THE WARNED AREA.

AT 630 PM CDT...LOCAL MEDIA REPORTED WIDESPREAD STREET FLOODING AND 
SEVERAL HOMES FLOODED IN LAFAYETTE.  CECILIA HIGH SCHOOL WAS ALSO 
REPORTED FLOODED IN CECILIA.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3009 9193 3008 9205 3010 9205 3010 9207
      3014 9207 3014 9210 3056 9176 3053 9173
      3051 9174 3050 9169 3047 9164 3045 9163
      3040 9162
TIME...MOT...LOC 2346Z 240DEG 20KT 3040 9165

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this flash flood warning went out at May 22, 3:51 PM CDT, 1 hour 10 minutes earlier.

Area forecast discussion, May 22, 3:51 PM CDT, 1 hour 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
351 PM CDT THU MAY 22 2008

.DISCUSSION...REGIONAL 88DS AND SFC OBS INDICATE THAT SCATTERED TO
NUMEROUS RW/TRW PERSIST ACROSS THE AREA FROM WOODVILLE TO LAKE
CHARLES TO LAFAYETTE TO MORGAN CITY NORTHWARD. CONVECTION IS
ASSOCIATED WITH A SHORTWAVE TROF MAKING SLOW PROGRESS NEWD ACROSS
THE REGION. MSAS SFC ANALYSIS ALSO SHOWS A WEAK TROF EXTENDING
FROM LOW PRESSURE OVER NWRN TX TO SERN LA WHICH IS LIKELY HELPING
FLARE UP CONVECTION AS WELL. RAISED INHERITED POPS FOR THIS
EVENING AS BACK EDGE OF PRECIP HAS ONLY BEEN MAKING SLOW PROGRESS
FROM SW TO NE ACROSS THE FORECAST AREA THIS AFTERNOON...WITH POPS
RANGING FROM 20 PERCENT WRN ZONES TO 50 PERCENT ACROSS THE
ATCHAFALAYA BASIN AND E-CNTL LA. ONLY CARRYING 20 POPS FOR ERN 1/3
OF AREA FOR AFTER MIDNIGHT FOR ANY STRAGGLING SHOWERS WHICH MAY
LINGER BACK OVER THIS AREA.

NOT MANY CHANGES WERE MADE BEYOND TONIGHT WITH A BLOCKING RIDGE
PROGGED TO SET UP ALOFT OVER THE AREA WHILE THE BERMUDA HIGH
CONTINUES TO KEEP A SRLY LO-LVL FLOW IN PLACE OVER THE REGION.
HOWEVER LOOKS LIKE ENOUGH MOISTURE WILL BE AVAILABLE TO PRODUCE
AT LEAST WIDELY SCATTERED CONVECTION EACH AFTERNOON ALONG
POTENTIAL SEA BREEZE AND ADDITIONAL OUTFLOW DEVELOPMENT SO KEPT
SMALL POPS EACH DAY THROUGH THE WEEKEND. RIDGE BEGINS TO BREAK
DOWN EARLY NEXT WEEK AS SHORTWAVE TROF CROSSING THE GREAT LAKES
BREAKS IT DOWN. MEANWHILE A SFC FRONT IS PROGGED TO DROP SOUTH
TOWARD THE AREA BY LATE IN THE PERIOD. ALL IN ALL SHOULD CONTINUE
TO SEE AT LEAST WIDELY SCATTERED AFTERNOON AND EVENING CONVECTION
UNTIL THE MIDDLE OF THE WEEK WHEN DRIER AIR ENCROACHES FROM THE
EAST.

&&

.AVIATION...SCATTERED TO NUMEROUS CONVECTION EXPECTED TO PERSIST
AT KLCH THROUGH ABOUT 22Z...KLFT/KARA THROUGH 00Z AND KAEX THROUGH
MAYBE 03Z OR SO. THEREAFTER WET GROUNDS MAY LEAD TO PATCHY GROUND
FOG AFTER 06Z...ESPECIALLY TOWARD SUNRISE. OTHERWISE VFR
CONDITIONS EXPECTED.

JS

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  74  92  75  90 /  30  20  10  20
KBPT  75  91  76  90 /  20  20  10  20
KAEX  71  94  72  93 /  50  20  10  20
KLFT  71  92  74  91 /  50  30  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...NONE.
&&

25
Hazardous weather outlook, May 22, 4:26 AM CDT, 12 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
426 AM CDT THU MAY 22 2008

GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182-
201-215-216-231100-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD-
ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA-
LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY-
LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE-
426 AM CDT THU MAY 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...
SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT
AN APPROACHING TEXAS COASTAL BEND UPPER LEVEL DISTURBANCE WILL
INTERACT WITH A SURFACE WAVE FROM THE YUCATAN TO BRING A CHANCE OF
SHOWERS AND THUNDERSTORMS THURSDAY. THE HIGHEST CHANCES WILL BE OVER
CENTRAL AND SOUTH CENTRAL LOUISIANA. NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
FOR THE REMAINDER OF THE FORECAST THIS WEEKEND THROUGH NEXT WEEK...
HIGH PRESSURE AT THE SURFACE AND ALOFT WILL DOMINATE THE REGION.
EXPECT ABOVE NORMAL TEMPERATURES IN THE LOWER TO MID 90S FOR
AFTERNOON HIGHS...AND LOWER TO MID 70S FOR OVERNIGHT LOWS...WHICH
IS ABOUT 5 DEGREES ABOVE NORMAL FOR LATE MAY. EXPECT AT LEAST A
SLIGHT CHANCE FOR AFTERNOON SHOWERS AND THUNDERSTORMS THROUGH
TUESDAY...WITH DRIER AIR ALOFT PUTTING THE LID ON ANY DEVELOPMENT
BY WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

DML

In the hours before

Local storm report, May 22, 1:36 PM CDT, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
136 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     HAIL             ORANGE                  30.10N 93.76W
05/22/2008  E0.75 INCH       ORANGE             TX   LAW ENFORCEMENT

            PENNY SIZED HAIL REPORTED BY SHERIFFS OFFICE IN THE
            ORANGE AREA.

&&

JNUNN
Local storm report, May 22, 1:40 PM CDT, 3 hours 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
140 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     HAIL             GROVES                  29.95N 93.92W
05/22/2008  M0.88 INCH       JEFFERSON          TX   LAW ENFORCEMENT

            QUARTER SIZED HAIL REPORTED IN GROVES BY SHERIFFS OFFICE.

&&

JNUNN
Local storm report, May 22, 1:58 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
158 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     HAIL             4 W JOHNSON BAYOU       29.78N 93.73W
05/22/2008  E0.75 INCH       CAMERON            LA   PUBLIC

&&

DLANDREN
Local storm report, May 22, 1:59 PM CDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
159 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1209 PM     TSTM WND DMG     4 W JOHNSON BAYOU       29.78N 93.73W
05/22/2008                   CAMERON            LA   PUBLIC

            SEVERAL TREES BLOWN DOWN

&&

DLANDREN
Local storm report, May 22, 2:12 PM CDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
212 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0208 PM     TSTM WND DMG     4 NNW CALL              30.66N 93.90W
05/22/2008                   JASPER             TX   LAW ENFORCEMENT

            TREE DAMAGE AROUND KIRBYVILLE WITH POWER OUTAGES.

&&

DLANDREN
Local storm report, May 22, 2:18 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
218 PM CDT THU MAY 22 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0151 PM     HAIL             4 NNW ROSEPINE          30.98N 93.30W
05/22/2008  E0.75 INCH       VERNON             LA   PUBLIC

&&

DLANDREN

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 21, 8:24 PM CDTRiver Flood WarningLCHBeauregard, Calcasieu36 hr
May 22, 10:43 AM CDTSpecial Marine WarningLCH32 min
May 22, 12:52 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon23 min
May 22, 1:18 PM CDTSevere Thunderstorm WarningLCHBeauregard, Vernon42 min
May 22, 1:59 PM CDTSevere Thunderstorm WarningLCHVernon31 min
May 22, 3:25 PM CDTSevere Thunderstorm WarningLCHAvoyelles, Rapides35 min
May 22, 5:22 PM CDTSevere Thunderstorm WarningLCHSaint Martin38 min
May 22, 5:26 PM CDTRiver Flood WarningLCHLafayette, Vermilion15 hr
May 22, 5:57 PM CDTSevere Thunderstorm WarningLCHSaint Martin20 min
May 22, 6:58 PM CDTSevere Thunderstorm WarningLCHSaint Martin, St. Mary17 min

Nearby

Flash Flood Warnings in Louisiana, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.